Vol. 2, No. 2, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN (electronic): 2578-5885
ISSN (print): 2578-5893
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
Scattering resonances on truncated cones

Dean Baskin and Mengxuan Yang

Vol. 2 (2020), No. 2, 385–396
Abstract

We consider the problem of finding the resonances of the Laplacian on truncated Riemannian cones. In a similar fashion to Cheeger and Taylor, we construct the resolvent and scattering matrix for the Laplacian on cones and truncated cones. Following Stefanov, we show that the resonances on the truncated cone are distributed asymptotically as Arn + o(rn), where A is an explicit coefficient. We also conclude that the Laplacian on a nontruncated cone has no resonances.

PDF Access Denied

We have not been able to recognize your IP address 35.173.35.14 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
resonances, cones
Mathematical Subject Classification 2010
Primary: 33C10, 35L05, 58J50
Milestones
Received: 23 April 2019
Revised: 30 September 2019
Accepted: 19 November 2019
Published: 22 May 2020
Authors
Dean Baskin
Department of Mathematics
Texas A&M University
College Station, TX
United States
Mengxuan Yang
Department of Mathematics
Northwestern University
Evanston, IL
United States